Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Antihistamines Make Your Period Late?

Can antihistamines make your period late? I am two days late but had a negative preg test thsi morning. I had sex on the 14th day of my cycle, which i know now is bad. we used condoms which we know did not break. can I be preg or is it the medictaion?
Mon, 24 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You had sex on the 14th day of your cycle. You had used condom that did not break. Presently, you are two days late to getting your periods. You had taken antihistamines. No, antihistamines do not affect the menstrual periods. You should not take antihistamines to get relieve from body aches and pains (PMS symptoms). Antihistamines reducing nasal discharge, phlegm, or mucus. It can also eliminate the vaginal discharge, so if you are trying for a baby do not use antihistamines.

You are suggested to wait for a couple of days, since the condom did not broke, you should get your periods. If you don't get your periods you are suggested to get a pregnancy test done with the morning mid stream urine. Get clinically examined by an OBGYN. Get USG (uterus with fallopian tubes) done to detect the fetal well being and also the possibility of ectopic pregnancy.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Can Antihistamines Make Your Period Late?

Hello, You had sex on the 14th day of your cycle. You had used condom that did not break. Presently, you are two days late to getting your periods. You had taken antihistamines. No, antihistamines do not affect the menstrual periods. You should not take antihistamines to get relieve from body aches and pains (PMS symptoms). Antihistamines reducing nasal discharge, phlegm, or mucus. It can also eliminate the vaginal discharge, so if you are trying for a baby do not use antihistamines. You are suggested to wait for a couple of days, since the condom did not broke, you should get your periods. If you don t get your periods you are suggested to get a pregnancy test done with the morning mid stream urine. Get clinically examined by an OBGYN. Get USG (uterus with fallopian tubes) done to detect the fetal well being and also the possibility of ectopic pregnancy. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician